# SDR CALA2009110300659

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0714 ABB FLOOR SUPPORT STA 776 LBL3 HAS CORROSION.  REMOVED DAMAGED MATERIAL.  INSTALLED REPAIR ANGLE.  REF ECRA 5321-01512.
